MathSciNet Relay Station
MathSciNet bibliographic data
MR2801923 92D30 (34C23 34D20)
Li, Jianquan; Wang, Kaifa; Yang, Yali Dynamical behaviors of an HBV infection model with logistic hepatocyte growth. Math. Comput. Modelling 54 (2011), no. 1-2, 704–711.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement